# SDR DALA2015062203890

- Difficulty date: June 8, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 62,720 hours, 45,315 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON FERRUL AND PUNCTURE ON PAX CABIN FLOOR PANEL.  FLOOR PANEL FABRICATED IAW AMM 53-20-01-201 AND INSTALLED IAW AMM 53-20-01-201.
